The holomorphic extension of Hp-CR functions on tube submanifolds

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We consider the set of CR functions on a connected tube submanifold of Cn satisfying a uniform bound on the Lp-norm in the tube direction. We show that all such CR functions holomorphically extend to Hp functions on the convex hull of the tube (1 ≤ p ≤ ∞). The Hp-norm of the extension is shown to be the same as the uniform Lp-norm in the tube direction of the CR function.

Original languageEnglish (US)
Pages (from-to)1427-1435
Number of pages9
JournalProceedings of the American Mathematical Society
Issue number5
StatePublished - 1999
Externally publishedYes


  • H function
  • Tube submanifold

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'The holomorphic extension of Hp-CR functions on tube submanifolds'. Together they form a unique fingerprint.

Cite this